Please use this identifier to cite or link to this item:
Main Title: A bilevel shape optimization problem for the exterior Bernoulli free boundary value problem
Author(s): Kasumba, Henry
Kunisch, Karl
Laurain, Antoine
Type: Article
Language Code: en
Abstract: A bilevel shape optimization problem with the exterior Bernoulli free boundary problem as lowerlevel problem and the control of the free boundary as the upper-level problem is considered. Using the shape of the inner boundary as the control, we aim at reaching a specific shape for the free boundary. A rigorous sensitivity analysis of the bilevel shape optimization in the infinite-dimensional setting is performed. The numerical realization using two different cost functionals presented in this paper demonstrate the efficiency of the approach.
Issue Date: 2014
Date Available: 10-Jan-2019
DDC Class: 510 Mathematik
Subject(s): Bernoulli free boundary problem
shape optimization
multilevel optimization
Sponsor/Funder: FWF, SFB F32, Mathematical Optimization and Applications in Biomedical Sciences
DFG, MATHEON C37, Shape/Topology optimization methods for inverse problems
Journal Title: Interfaces and free boundaries
Publisher: European Mathematical Society
Publisher Place: Zürich
Volume: 16
Issue: 4
Publisher DOI: 10.4171/IFB/326
Page Start: 459
Page End: 487
EISSN: 1463-9971
ISSN: 1463-9963
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Inst. Mathematik » Publications

Files in This Item:
File Description SizeFormat 
Kasumba_et_al_2014.pdf957.63 kBAdobe PDFThumbnail

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.